MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MDT SOFAMOR DANEK PUERTO RICO MFG CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068093
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Paresthesia (4421)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding spinal products that is used in clinical study name tlif ide pivotal study (b)(6), clinical patient id (b)(6).It was reported that the patient had left lateral lower leg paresthesia, abnormal neuro lumbar exam s1 impaired left side to light touch and pin prick.Severity of adverse event is moderate.Patient had nuerological status lumbar physical exam was conducted on (b)(6) 2024 which resulted in impaired sensory function left s1 to light touch and pin prick.Principal investigator reviewed the imaging and stated these demonstrate intact hardware posteriorly l4-s1.It appears she has subsided slightly at l4-l5 as compared to her immediate postoperative x-rays.Investigator assessed that the event has causal relationship with study procedure (l4-s1 tlif), unlikely related to tlif grafting material, possible related to intervertebral body fusion device and posterior supplemental fixation system.Sponsor assessed that the event has causal relationship with study procedure (l4-s1 tlif), unlikely related to tlif grafting material, possible related to intervertebral body fusion device and posterior supplemental fixation system.Cec assessed that the event is not related to product/therapy/procedure.Lumbosacral spinal level: yes (l5-s1) patient outcome: not recovered/not resolved additional information was received via manufacturer representative that there is no allegation or malfunction associated with posterior supplemental fixation system.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20442671
Report Number1030489-2024-01293
Device Sequence Number8163940
Product Code MAX
UDI-Device Identifier00763000246723
UDI-Public00763000246723
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068093
Device Catalogue Number6068093
Device Lot Number1021479W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite